# SDR SWAA2022060614696

- Difficulty date: June 2, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N8523W
- Make and model: Boeing 737-8H4
- Aircraft serial: 36969
- Aircraft time: 18,101 hours, 8,431 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Pax Cabin
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLT ATTENDANT JUMPSEAT EMERGENCY FLASHLIGHT INDICATOR LIGHT IS BLINKING RED / [01] R/R FWD OTB EMERGENCY FLASHLIGHT BATTERY REF 25-64-00
